Please use this identifier to cite or link to this item: http://libr.msu.by/handle/123456789/445
Title: О группоиде Ли продолжении левых сдвигов однородного пространства
Authors: Романович, Л. А.
Keywords: Математика
Issue Date: 2000
Publisher: МДУ імя А.А. Куляшова
Citation: Романович, Л. А. О группоиде Ли продолжении левых сдвигов однородного пространства / Л. А. Романович // Веснік МДУ імя А.А. Куляшова. - 2000. - № 1 (5). - С. 18-22.
URI: http://libr.msu.by/handle/123456789/445
Appears in Collections:№ 1 (5)

Files in This Item:
File Description SizeFormat 
43d.pdf163,61 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.